# SDR DALA2024091809174

- Difficulty date: September 16, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N776DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39624
- Aircraft time: 27,543 hours, 16,796 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0560144) WHILE ADDRESSING LIGHTNING STRIKE DAMAGE TO AC 3776 IN ATL, MTC IDENTIFIED A SKIN DAMAGE CUTOUT AT RBL 10, 3.5 AFT OF STA 178 THAT DID NOT MEET THE LOCATION OR PROXIMITY REQUIREMENTS PRESCRIBED IN B737-800 SRM 53-00-01-2R REPAIR 5. REPAIRED PER ERA 605059-14.
